Posted by: Worried. | 2010-11-28



Im on Nuvaring for a while now. I''ve put them in and taken them out every 4 weeks on time and this past week in a half I''ve been bleeding. Between lightly and medium bleeding. It''s also a bright red. I took the Nuvaring out today and put a pad on. I was supposed to wait til the 8th but I took it out. What should happen next?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You are suppose to insert the ring for a period of three weeks, remove it for a period of one week, in order to experience a normal menstrual cycle. If you replace it every four weeks, you will experience abnormal bleeding. You should leave it out for a week now and replace it with a new one for a period of three weeks.

Refer to the following link:


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.